# SDR AALA202501308386

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 87,965 hours, 10,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXICT LIGHT AT DOOR 3R FWD EXINT POINT APPEARS INOP. MAINTENANCE REPLACED LAMP AT FWD EXITLIGHT SIGN DOOR 3R IAW AMM 33-51-02-960-801 EXIT LIGHT IS OK.
